# SDR 96ZZZX1538

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61JK
- Make and model: Cessna 340A
- Aircraft serial: 340A0333
- Engine: Cont TSIO520N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Mount Stud
- Condition: Broken
- Location: Nr 4 Cylinder
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED RT ENGINE WAS ROUGH RUNNING.  FOUND NR 1 CYLINDER HELD ON BY ONLY AFT TWO THROUGH-BOLTS.  ALL OTHER MOUNT STUDS WERE BROKEN.  REMOVED CYLINDER AND THROUGH-BOLTS.  PENETRATE CHECK OF CASE MOUNTING AREA REVEALED TWO CRACKS (1 O'CLOCK AND 7 O'CLOCK) AT MOUNT STUD HOLES AND MAG PARTICLE OF THROUGH-BOLTS REVEALED ONE CRACKED.
